• 1
  • 2
  • 5
  • 6
  • 7
  • 8
  • 9
  • 3
  • 4
IPM
30
YEARS OLD

“Papers of School of Mathematics”

Back to Papers Home
 

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224 225 226 227

  2081. B. Davvaz,
Hv-near rings,
Math. Japon. 52(2000), 387-392  [abstract]

   MR 17966542082. A. Iranmanesh and B. Khosravi,
A characterization of F4(q) where q=2n(n > 1),
Far East J. Math. Sci. 2(2000), 853-859  [abstract]

   MR 2001K:200262083. A. Daneshgar and R. Naserasr,
On small uniquely vertex-colourable graphs and Xu's conjecture,
Discrete Math. 223(2000), 93-108  [abstract]

   MR 2001e:050432084. A. R. Ashrafi (Joint with M. R. Darafsheh),
(2,p,q)-Generations of the Conway group Co1,
Kumamoto J. Math. 13(2000), 1-20  [abstract]

   MR 2001e:200162085. B. Davvaz,
Properties of the T-fuzzy subhypergroups,
Punjab Univ. J. Math. (Lahore) (2000), 7-16  [abstract]

   2086. B. Davvaz,
Strong regularity and fuzzy strong regularity in semihypergroups,
Korean J. Comput. Appl. Math. 7(2000), 205-213  [abstract]

   MR 17320132087. Sh. Payrovi,
Mayer-Vietoris sequence and torsion theory,
Bull. Korean Math. Soc. 37(2000), 419-428  [abstract]

   MR 2001f:130242088. A. J. W. Hilton, Ch. Eslahchi and J. K. Dugdale,
The Hall-Condition index of a graph and overfull conjecture,
J. Combin. Math. Combin. Comput. 35(2000), 197-216  [abstract]

   MR 2002c:050732089. F. Azarpanah, O. A. S. Karamzadeh and A. Rezai Aliabad,
On ideals consisting entirely of zero divisors,
Comm. Algebra 28(2000), 1061-1073  [abstract]

   MR 2001a:130022090. K. Varadarajan and A. Haghany,
Matricial repetitiveness and strong π-regularity of the ring of a Morita context,
Bull. Iranian Math. Soc. 26(2000), 41-50  [abstract]

   MR 1829138back to top  

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224 225 226 227

Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right